# SDR FDEA201007162566

- Difficulty date: July 16, 2010
- Submitted: July 26, 2010
- Operation: Air carrier
- Aircraft: N265FE
- Make and model: Boeing 727233
- Aircraft serial: 21671
- Aircraft time: 51,006 hours, 31,161 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 53FX15352
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SURROUND INNER SKIN GOUGED STA 620 STR 16L, CUT OUT DAMAGED AREA DIM APPROX 2" X 1" AND 1" X 1.2". FABRICATED DOUBLER REPAIR FROM 2024-T3 .125, DIM APPROX 9.50" X  4" AND FILLERS FROM 2024-T3, .125 DIM APPROX 2"X .950 AND 1.20" X  .950 AND INSTALLED DOUBLER AND 2EA FILLERS IAW SRM 51-30-2 AND EA NR 7-5330-135570.
